Segui
Dmitri V Leykin (Лейкін Дмитро Вікторович)
Dmitri V Leykin (Лейкін Дмитро Вікторович)
retired
Nessuna email verificata - Home page
Titolo
Citata da
Citata da
Anno
Kleinian functions, hyperelliptic Jacobians and applications, volume 10 of Reviews in Mathematics and Mathematical Physics
VM Buchstaber, VZ Enolskii, DV Leykin
Gordon and Breach, London, 1997
218*1997
SIDE III: Symmetries and Integrability of Difference Equations
D Levi, O Ragnisco
American Mathematical Soc., 2000
151*2000
Hyperelliptic Kleinian functions and applications
V Buchstaber, V Enolskii, D Leykin
1441997
Rational analogs of Abelian functions
VM Buchstaber, DV Leikin, VZ ╚nol'skii
Funktsional'nyi Analiz i ego Prilozheniya 33 (2), 1-15, 1999
1011999
Addition laws on Jacobians of plane algebraic curves Proc
VM Buchstaber, DV Leykin
Steklov Inst. Math 251, 49-120, 2005
69*2005
Uniformization of Jacobi varieties of trigonal curves and nonlinear differential equations
VM Buchstaber, DV Leikin, VZ ╚nol'skii
Funktsional'nyi Analiz i ego Prilozheniya 34 (3), 1-16, 2000
632000
Linear r-matrix algebra for systems separable in parabolic coordinates
JC Eilbeck, VZ Enol'skii, VB Kuznetsov, DV Leykin
Physics Letters A 180 (3), 208-214, 1993
551993
Polynomial Lie algebras
VM Buchstaber, DV Leykin
Functional Analysis and Its Applications 36 (4), 267-280, 2002
492002
Multi-dimensional sigma-functions
VM Buchstaber, VZ Enolski, DV Leykin
arXiv preprint arXiv:1208.0990, 2012
462012
Solution of the problem of the differentiation of abelian functions with respect to parameters for families of (𝑛, 𝑠)-curves
VM Bukhshtaber, DV Leĭkin
Funktsional. Anal. i Prilozhen. 42 (4), 2008
40*2008
σ-functions of (n, s)-curves
VM Bukhshtaber, DV Leikin, VZ ╚nol'skii
Russian Mathematical Surveys 54 (3), 628, 1999
391999
Heat equations in a nonholomic frame
VM Buchstaber, DV Leykin
Functional Analysis and Its Applications 38, 88-101, 2004
292004
VZ Enolskii and DV Leykin
M Salerno
Phys. Rev. E 49, 5897-5899, 1994
25*1994
Multi-variable sigma-functions: old and new results
V Buchstaber, V Enolski, D Leykin
arXiv preprint arXiv:1810.11079, 2018
22*2018
Recursive family of polynomials generated by Sylvester’s identity and addition theorem for hyperelliptic Kleinian functions
VM Buchstaber, VZ Enolskii, DV Leykin
Funkt. Analiz. Pril 31 (4), 19-32, 1997
15*1997
Egorov hydrodynamic chains, the Chazy equation, and the group SL (2, C)
VM Bukhshtaber, DV Leikin, MV Pavlov
Funktsional. Anal. i Prilozhen 37, 13-26, 2003
13*2003
Differentiation of Abelian functions with respect to parameters
VM Buchstaber, DV Leikin
Russian Mathematical Surveys 62 (4), 787-789, 2007
122007
Graded Lie algebras that define hyperelliptic sigma functions
VM Buchstaber, DV Leykin
Doklady Mathematics 66 (1), 87-90, 2002
12*2002
Trilinear functional equations
VM Buchstaber, DV Leikin
Russian Mathematical Surveys 60 (2), 341, 2005
112005
Multidimensional Schr÷dinger equations with Abelian potentials
VM Buchstaber, JC Eilbeck, VZ Enolskii, DV Leykin, M Salerno
Journal of Mathematical Physics 43 (6), 2858-2881, 2002
112002
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20